# SDR QXEA200400150

- Difficulty date: February 13, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,948 hours, 5,648 cycles
- Engine: Pwc PW150A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD WHEN AFTER TAKE OFF THEY RECEIVED A FLAP POWER CAUTION AND THE FLAPS DID NOT RETRACT.  MAINTENANCE INSPECTED THE AIRCRAFT AND ASSOCIATED WIRING, OPERATED THE FLAPS SEVERAL TIMES.  NO DISCREPANCIES WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
